# SDR ERAA094451

- Difficulty date: November 16, 2003
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,912 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Condition: Scored
- Location: Gearbox
- Part time: 6,135 hours
- Component: Gearbox
- Component part number: 4619003003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILROTOR SHAFTS SCORED.  SENT FOR REPAIR.  SHAFT BEYOND LIMITS.  SCRAPPED IAW BO-105 MM CHAPTER 33 FIG 33-12 ACTION TAKEN:  REMOVED AND SCRAPPED TAIL ROTOR SHAFT 5/1454.  INSTALLED NEW SHAFT 5/2185 IAW BO-105 MM CHAPTER 33 PARA 33-22.  REAMED BUSHINGS AS REQUIRED, PRO-SEALED AS REQUIRED.
